# SDR SWIA2018091045044

- Difficulty date: August 14, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 25,947 hours, 25,646 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AILERON'S LOWER INBOARD LEADING EDGE SKIN/PANEL IS CHAFED IN MULTIPLE AREAS. (C-CHECK) RO: 09/09/2018. REPLACED LT AILERON LOWER INBOARD LEADING EDGE SKIN (SHROUD) IAW SRM.
